MathSciNet Relay Station
MathSciNet bibliographic data
MR1247996 14K22 (11R42 14F30 14L05)
Colmez, Pierre Périodes des variétés abéliennes à multiplication complexe. (French) [Periods of abelian varieties with complex multiplication] Ann. of Math. (2) 138 (1993), no. 3, 625–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement